MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR
Model Number 863283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer stated that the unit is freezing up.There was no patient impact reported.
 
Event or Problem Description
The customer stated that the unit is freezing up.There was no report of a death or serious injury, nor was there a report of any adverse impact to any user or patient.

Brand Name
VS4 VITAL SIGNS MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key6464728
Report Number1218950-2017-02225
Device Sequence Number13573002
Product Code DXN
UDI-Device Identifier00884838028890
UDI-Public(01)00884838028890
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1